On the maximum principle for an elliptic equation on stratified sets
Differencialʹnye uravneniâ, Tome 34 (1998) no. 10, pp. 1433-1434
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_10_a20,
author = {O. M. Penkin},
title = {On the maximum principle for an elliptic equation on stratified sets},
journal = {Differencialʹnye uravneni\^a},
pages = {1433--1434},
year = {1998},
volume = {34},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_10_a20/}
}
O. M. Penkin. On the maximum principle for an elliptic equation on stratified sets. Differencialʹnye uravneniâ, Tome 34 (1998) no. 10, pp. 1433-1434. http://geodesic.mathdoc.fr/item/DE_1998_34_10_a20/